MathSciNet Relay Station
MathSciNet bibliographic data
MR166845 60.66
Kesten, Harry On the number of self-avoiding walks. II. J. Mathematical Phys. 5 1964 1128–1137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement